# SDR SWIA201333767

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 24,865 hours, 20,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE EXIT SIGN LIGHT BULBS ON EMERGENCY EXIT ROW LT SIDE IN FRONT OF EXIT DOOR IS BURNED OUT.  FLT#6318 RELAMPED.
